Statistical independence of operator algebras
Annales de l'I.H.P. Physique théorique, Tome 67 (1997) no. 4, pp. 447-462.
@article{AIHPA_1997__67_4_447_0,
     author = {Hamhalter, Jan},
     title = {Statistical independence of operator algebras},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {447--462},
     publisher = {Gauthier-Villars},
     volume = {67},
     number = {4},
     year = {1997},
     zbl = {0893.46048},
     mrnumber = {1632248},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1997__67_4_447_0/}
}
TY  - JOUR
AU  - Hamhalter, Jan
TI  - Statistical independence of operator algebras
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1997
DA  - 1997///
SP  - 447
EP  - 462
VL  - 67
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1997__67_4_447_0/
UR  - https://zbmath.org/?q=an%3A0893.46048
UR  - https://www.ams.org/mathscinet-getitem?mr=1632248
LA  - en
ID  - AIHPA_1997__67_4_447_0
ER  - 
Hamhalter, Jan. Statistical independence of operator algebras. Annales de l'I.H.P. Physique théorique, Tome 67 (1997) no. 4, pp. 447-462. http://www.numdam.org/item/AIHPA_1997__67_4_447_0/

[1] H. Araki, Local quantum theory-I, in Local Quantum Theory, ed. R.Jost, Academic Press, New York, 1969, pp. 65-95.

[2] H. Baumgãrtel, Operatoralgebraic Methods in Quantum Field Theory, Akademie Verlag, Berlin, 1995. | MR 1353908 | Zbl 0839.46063

[3] O. Bratteli and G.A. Elliott, An introduction to fractal C*-algebras, Operator algebras and topology. Proceeding of the OATE 2 conference, Bucharest, Romania, 1989. Pitman Res. Notes Math. Ser. 270, pp. 1-29, 1992. | MR 1189177 | Zbl 0801.46064

[4] L.G. Brown and G.K. Pedersen, C*-algebras of real rank zero, J. Funct. Anal., Vol. 99, 1991, No 1, pp. 131-149. | MR 1120918 | Zbl 0776.46026

[5] R. Haag and D.KASTLER, An algebraic approach to quantum field theory, Journal of Mathematical Physics, Vol. 5, 1964, Num. 7, pp. 848-861. | MR 165864 | Zbl 0139.46003

[6] H. Hanche-Olsen and E. Stormer, Jordan Operator Algebras, Pitman Publishing, 1984. | MR 755003 | Zbl 0561.46031

[7] S.S. Horudzij, Introduction to Algebraic Quantum Field Theory, Moskow, Nauka, 1989, (Russian).

[8] F.B. Jamjoom, On the tensor products of JC-algebras and JW-algebras, Ph.D. Thesis, University of Reading, 1990.

[9] J. Jauch, Foundations of Quantum Mechanics, Reeading, Mass., Addison-Wesley, 1968. | MR 218062 | Zbl 0166.23301

[10] R.V. Kadison and J.R. Ringrose, Fundamentals of the Theory of Operator Algebras I, II, Academic Press, 1983. | MR 719020 | Zbl 0518.46046

[11] K. Kraus, General quantum field theories and strict locality, Zeitschrift für Physik, Vol. 181, 1964, pp. 1-12. | MR 182341 | Zbl 0149.23804

[12] G.W. Mackey, The Mathematical Foundations of Quantum Mechanics, New York, Benjamin, 1963. | MR 155567 | Zbl 0114.44002

[13] F.J. Murray and J. Von Neumann, On rings of operators, Ann. Math., Vol. 37, pp. 116-229. | JFM 62.0449.03 | MR 1503275 | Zbl 0014.16101

[14] G.K. Pedersen, C*-Algebras and their Authomorphism Groups, Academic Press, 1979. | MR 548006 | Zbl 0416.46043

[15] G.K. Pedersen, The linear span of projections in simple C*-algebras, J. Operator Theory, Vol. 4, 1980, pp. 289-296. | MR 595417 | Zbl 0495.46040

[16] G.A. Raggio, States and composite systems in W*-algebraic quantum mechanics, Ph. D. Thesis, ETH, Zürich 1984.

[17] M. Redei, Logical independence in quantum logic, Foundations of Physics, Vol. 25, 1995, pp. 411-415. | MR 1327850

[18] M. Redei, Logically independent von Neumann lattices, Int. J. Theor. Phys., Vol. 34, No 8, pp. 1711-1718, 1995. | MR 1353716 | Zbl 0839.03043

[19] H. Roose, Independence of local algebras in quantum field theory, Commun. Math. Phys., Vol. 16, 1970, pp. 238-246. | MR 266539 | Zbl 0197.26303

[20] S. Schlieder, Einige Bemerkungen über projectionsoperatoren, Comm. Math. Phys., Vol. 13, 1969, pp. 216-225. | MR 250617 | Zbl 0179.58001

[21] I.E. Segal, Postulates for general quantum mechanics, Ann. Math., Vol. 48, 1947, pp. 930-948. | MR 22652 | Zbl 0034.06602

[22] S.J. Summers, Bell's inequalities and quantum field theory, Quantum probability and applications, V, (Heidelberg 1988), Lecture Notes in Mathematics, Vol. 1442, pp. 393-413. | MR 1091323 | Zbl 0708.60097

[23] S.J. Summers, On the independence of local algebras in quantum field theory, Reviews in Mathematical Physics Vol. 2, 1990, pp. 201-247. | MR 1090281 | Zbl 0743.46079